Disabled by Levaquin Damage

by Melinda
(CA, USA)

After 4 pills of levofloxacin antibiotic my tendons started to rupture. I couldn't eat, sleep, focus, or concentrate. My memory slipped to a point I didn't feel at all like myself, I was in pain in every part of my body.


Though it was obvious my adverse reaction was caused by this drug there was no help from my doctors. They didn't know what to do for me and I was left to suffer. They had no experience with this type of damage and wanted me to take NSAIDS and Prednisone which are antagonists of this drug.

I am 68 years old, have psoriatic arthritis which is an immune system illness. I take Remicade and Methotrexate for this. I read later that I shouldn't have been given this particular class of antibiotics due to these factors. Which goes to show how much doctors are really informed. It was for a sinus infection which doesn't seem to fit with the class of drug that was designed for the plague.

I also have asthma and am on a steroid inhaler.

I am 15 months out and still have tendon damage. I have also developed a multiple chemical sensitivity that I didn't have before.

I wasn't told of the kinds of adverse reactions someone of my age and with my existing conditions might face.

I believe I have mitochondrial/DNA damage as a result of this drug. Any exertion aggravates the tendons, MCS, and asthma more than ever.

Comments for Disabled by Levaquin Damage

Click here to add your own comments

Your injury from Levaquin
by: Noreen

I'm so sorry this happened to you. I was given Ciprofloxacin when I was 76 for a UTI. These drugs should never be prescribed to the elderly, period. They are the atomic bombs of antibiotics, and only time will help to ease some of your symptoms, nothing else will help. I was left with permanent neuropathy , and it came on overnight....neuropathy does not show it's ugly head that fast, this was due to the drug. Please don't just read the drug store paper given to you when you get a drug....before you put anything in your mouth investigate it thoroughly on the internet, it may save you a lot of grief. I hope and pray you will be feeling better soon...take it one day at a time, you will feel better, but it just takes time. Noreen

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video